# SDR 98ZZZM368

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PYLON NR 4 RIB NR 5 IS CRACKED IN THE LOWER FLANGE RADIUS NEAR THE PYLON CENTERLINE.  VIEW THROUGH ACCESS PANEL NR 482CL, .250 INCH LONG.  REF RIL HC546H9018 .25 INCH CRACK REPORTED RIB 5 NR 4 PYLON MAY REMAIN IN SERVICE GENERATED W/C FOR REINSPECTION.  (M)
